# SDR AALA20151024003

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 89,670 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2465827E
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P40 EMER LIGHT TEST SWITCH INOPERATIVE.  R & R SWITCH IAW SWP 20-30-00.
